MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GRSPR ALGTR UPBTR; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. GRSPR ALGTR UPBTR; ACCESSORIES,ARTHROSCOPIC
Catalog Number 011021
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during the operation the clamp broke.The operation completed successfully.There was no harm to the patient.It is unknown if there was a back up device available.
 
Additional Manufacturer Narrative
Additional information was received from reporter stating that pieces did not break inside the patient.Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
GRSPR ALGTR UPBTR
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8446977
Report Number1219602-2019-00341
Device Sequence Number2765560
Product Code NBH
UDI-Device Identifier03596010022998
UDI-Public03596010022998
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011021
Device Lot Number50647956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1